# SDR DALA1316780643

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 82,479 hours, 36,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEAT RT AFT ENTRY R4 DOOR FOR MX EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING.  INSTALLED NEW LIGHT ASSY BASE OPS NORMAL IAW AMM 33-51.
